# SDR CHQA201100150

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 24,248 hours, 19,105 cycles
- Engine: Allsn AE3007A
- Engine time: 21,055 hours, 19,194 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: Y20649
- Condition: Failed
- Location: Nr 4
- Part time: 16,591 hours, 15,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED A GENERATOR FOUR BEARING FAIL MESSAGE DURING CLIMBOUT WHILE GENERATOR 2 WAS ON MEL.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE NUMBER FOUR GENERATOR WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
